RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Besaeva, S V

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:114
Abstract pages:511
Full texts:101
References:62
E-mail:

http://www.mathnet.ru/eng/person60312
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. S. V. Besaeva, “On the spectra of difference relations and differential operators on weighted spaces of sequences and functions”, Algebra i Analiz, 26:4 (2014),  1–21  mathnet  mathscinet  elib; St. Petersburg Math. J., 26:4 (2015), 499–513  isi  elib  scopus
2011
2. M. S. Bichegkuev, S. V. Besaeva, “Spectral properties of difference and differential operators in weighted spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 2,  16–21  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 55:2 (2011), 13–17  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020